BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
1997 >
Volume 23 Number 1 >

Please use this identifier to cite or link to this item:

Title: Extremal Solutions for a Class of Functional Differential Equations
Authors: Ceppitelli, Rita
Faina, Loris
Keywords: Extremal Solutions
Hereditary Setting
Carathéodory Assumptions
Issue Date: 1997
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 23, No 1, (1997), 69p-94p
Abstract: We study, in Carathéodory assumptions, existence, continuation and continuous dependence of extremal solutions for an abstract and rather general class of hereditary differential equations. By some examples we prove that, unlike the nonfunctional case, solved Cauchy problems for hereditary differential equations may not have local extremal solutions.
ISSN: 1310-6600
Appears in Collections:Volume 23 Number 1

Files in This Item:

File Description SizeFormat
sjm-vol23-num1-1997-p069-p094.pdf570.64 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License